MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pt info: unk.Date of event -unk.Posterior chamber single piece foldable intraocular lens.Explant date -unk.Lens work order search-no similar complaint type events reported for units within the same lot.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a intraocular lens, diopter +26.0 tore.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
Previously stated the lens tore.Corrected statement: the lens was dried out in the packaging.The packaging had been sealed.No patient contact with the lens.Reportedly the lens has been discarded.Claim# (b)(4).
 
Additional Manufacturer Narrative
H6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key12148293
Report Number2023826-2021-02425
Device Sequence Number4723262
Product Code HQL
UDI-Device Identifier00841542102513
UDI-Public00841542102513
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberCC4204A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer07/22/2021
10/06/2021
Initial Report FDA Received Date07/11/2021
Supplement Report FDA Received Date08/15/2021
10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;